# SDR SWIA200311737

- Difficulty date: January 19, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 292 hours, 294 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Malfunctioned
- Location: Lt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A HYDRAULIC NR 1 LOW PRESSURE CAUTION MESSAGE CLIMBING THROUGH 14,000 FT.  TURNED ON HYDRAULIC 1B AS PER QRH, HYDRAULIC PRESSURE STILL SHOWED ZERO.  RETURNED TO PHX.  REMOVED AND REPLACED LT ENGINE HYDRAULIC PUMP IAW MM 29-11-01 AND LT HYD PUMP CASE DRAIN LINE.  OPERATIONAL CHECKS AND LEAK CHECKS GOOD.  NO DEFECTS OR LEAKS NOTED AT THIS TIME.  S/N OFF:  MX661187.
